Skip to main content

Bimodules in bordered Heegaard Floer homology

Author(s): Lipshitz, Robert; Ozsvath, Peter Steven; Thurston, Dylan P

Download
To refer to this page use: http://arks.princeton.edu/ark:/88435/pr1sq2f
Abstract: Bordered Heegaard Floer homology is a three-manifold invariant which associates to a surface F an algebra A(F) and to a three-manifold Y with boundary identified with F a module over A (F). In this paper, we establish naturality properties of this invariant. Changing the diffeomorphism between F and the boundary of Y tensors the bordered invariant with a suitable bimodule over A (F). These bimodules give an action of a suitably based mapping class group on the category of modules over A (F). The Hochschild homology of such a bimodule is identified with the knot Floer homology of the associated open book decomposition. In the course of establishing these results, we also calculate the homology of A (F). We also prove a duality theorem relating the two versions of the 3-manifold invariant. Finally, in the case of a genus-one surface, we calculate the mapping class group action explicitly. This completes the description of bordered Heegaard Floer homology for knot complements in terms of the knot Floer homology.
Publication Date: 2015
Electronic Publication Date: 10-Apr-2015
Citation: Lipshitz, Robert, Ozsvath, Peter S, Thurston, Dylan P. (2015). Bimodules in bordered Heegaard Floer homology. GEOMETRY & TOPOLOGY, 19 (525 - 724. doi:10.2140/gt.2015.19.525
DOI: doi:10.2140/gt.2015.19.525
ISSN: 1465-3060
EISSN: 1364-0380
Pages: 525 - 724
Type of Material: Journal Article
Journal/Proceeding Title: GEOMETRY & TOPOLOGY
Version: Author's manuscript



Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.